Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cm1201

feels like a sunburn??

I just started the regimen using neutrogena cleanser, on-the-spot bp gel and moisturizer. After 2 days, my skin is puffy, hot, red, and kind of scaly. It really feels like a sunburn. Is this the bp hardening that Dan refers to or am I allergic?

Share this post


Link to post
Share on other sites

Me too. If this is what it causes I think I'll have to stop using it. My face is peeling, red and sore, I've skipped uni today because I couldn't face going like this. I'm concerned! I'm using an Innoxa face wash (no actives, just gentle soap free wash), Benzac (Australian) and an Innoxa moisturiser for acne prone skin, again no actives, just herbals and non comedogenic ingredients... I've used a Night cream moisturiser the past 1.5 days to try and hydrate my skin more than my normal moisturiser, but nothing's worked and I'm miserable and stuck at home. At least I could put makeup over the acne!

**edited: I've just put some betamethasone (cortisone) cream on the most inflamed areas, to try to reduce the inflammatory response which the benzoyl peroxide obviously caused... I'll post back later to let you know if it worked**

Share this post


Link to post
Share on other sites

for a week or so ur skin wil feel a little like sunburn or somethin similar.

its basically ur skin becoming used to BP and its effects.

My advice is skip a morning application for a day or too, then start again with smaller ammount of BP.

Its probably that your using too much BP too quickly.

Share this post


Link to post
Share on other sites

for a week or so ur skin wil feel a little like sunburn or somethin similar.

its basically ur skin becoming used to BP and its effects.

My advice is skip a morning application for a day or too, then start again with smaller ammount of BP.

Its probably that your using too much BP too quickly.

Well, I started by only using the bp at night for two nights and only a very little bit because I didn't want this to happen, but then the next day, my skin felt like a sunburn. I quit using it for two nights now. Today is the third day and my skin is getting a little better. It's not as red and hot as it was and it is starting to soften back up.

My acne really isn't that bad, I just wanted to be perfectly clear all the time since I am 24 and have had mild acne for about 10 years now. Plus, I just moved from a place that had hard water to a place that has soft water and it feels like even that made a difference. I'm thinking that I will just spot treat my occasional problems.

Share this post


Link to post
Share on other sites

I only had it on for 2 hours at a time - that's what the instructions on the BP package said. Apply, wash off after 2 hours, morning and evening. I think I might be allergic. My eyelids swelled up yesterday and I had to use cortisone on them. Now entering day 3 of not leaving the house. This is really terrible. I've missed 3 days of uni now because of this fucking* stuff, and my face is still as bad as on the first day when the peeling started, only now I'm breaking out through the flaking crusting skin.

* - sorry, but this is just ridiculous.

Share this post


Link to post
Share on other sites

I only had it on for 2 hours at a time - that's what the instructions on the BP package said. Apply, wash off after 2 hours, morning and evening. I think I might be allergic. My eyelids swelled up yesterday and I had to use cortisone on them. Now entering day 3 of not leaving the house. This is really terrible. I've missed 3 days of uni now because of this fucking* stuff, and my face is still as bad as on the first day when the peeling started, only now I'm breaking out through the flaking crusting skin.

* - sorry, but this is just ridiculous.

dude it happened to me too it made me quit the regimen everytime i get to that stage I would not go more than 3 weeks with BP on because at some point during that 3 weeks my skin felt like shit it itches feel like a really bad sunburn. I started applying BP on my cheeks only now been 3 days and I only apply it at night with very little BP and my skin is a little irritated but not to the point where i would wanna rip it off like before damn i dont know why i would wanna try all these things on myself but it's a vicious cycle that i dont know when Im gonna be out off.

Share this post


Link to post
Share on other sites

I'm just peeved that I was so vain. If I'd just left the acne then I'd be bumpy and hurty, but at least I was able to go to uni and not look like I've contracted some strange disease. I know how you're feeling about the vicious cycle though :)

Share this post


Link to post
Share on other sites

I left the (2.5%) BP on for two hour sessions twice a day for 2.5 days and it burned my face to the extent where I went to the doctor, and didn't go to uni for most of last week. Can you imagine if I left it on for the time specified in the regimen? I'm understandably annoyed by your insinuation that I should have left the BP on all day as that's what it says online. Thanks for the concern.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×